# SDR DALA1302970689

- Difficulty date: February 1, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 46,119 hours, 20,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CREW REPORTS 1R LOWER FORWARD EMERGENCY LIGHT ASSY LENS OFF.  REPLACED CONNECTOR  AND INSTALLED SERVICEABLE ASSEMBLY.
